# SDR 05FDEA02279

- Difficulty date: August 5, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 68,239 hours, 11,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE AT STA 1257 BETWEEN LONGERON 15 AND LONGERON 16 FOUND 1 CRACK 1 INCH LONG ON WEB.  REPAIRED DOUBLER IAW SRM 53-50-00 FIG 11 SHEET 4.
